A class of fuzzy multisets with a fixed number of memberships

Bedregal, Benjamín, Beliakov, Gleb, Bustince, Humberto, Calvo, Tomasa, Mesiar, Radko and Paternain, Daniel 2012, A class of fuzzy multisets with a fixed number of memberships, Information sciences, vol. 189, pp. 1-17.

Attached Files
Name Description MIMEType Size Downloads

Title A class of fuzzy multisets with a fixed number of memberships
Author(s) Bedregal, Benjamín
Beliakov, Gleb
Bustince, Humberto
Calvo, Tomasa
Mesiar, Radko
Paternain, Daniel
Journal name Information sciences
Volume number 189
Start page 1
End page 17
Total pages 17
Publisher Elsevier
Place of publication Philadelphia, Pa.
Publication date 2012-04-15
ISSN 0020-0255
1872-6291
Keyword(s) atanassov operators
fuzzy multisets
n-Dimensional aggregation functions
n-Dimensional fuzzy sets
n-Dimensional negation
OWA operator
Language eng
Field of Research 080108 Neural, Evolutionary and Fuzzy Computation
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30044079

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 68 Abstract Views, 6 File Downloads  -  Detailed Statistics
Created: Thu, 05 Apr 2012, 15:45:11 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.